# SDR SIMA20131113009

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 23,817 hours, 20,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INDICATION CAME ON THE ICU PANEL AND WONT GO OUT.  RESET ELECTRICAL POWER ON ACFT IAW WM-24-31-00, OPS CHECKED GOOD.  NO FAULTS NOTED IAW MM-35-50-00.
